MAUDE Adverse Event Report: Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver

Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver
Model Number ORG-9110A
Medical Device Problem Codes Unable to Obtain Readings (1516); Communication or Transmission Problem (2896); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The it department reported that the multiple patient receiver (org) could not be seen at the central nurse's station (cns) and had a blinking error light.They were unable to add any beds to the receiver cards.No patient harm was reported.
 
Additional Manufacturer Narrative
The it department reported that the multiple patient receiver (org) could not be seen at the central nurse's station (cns) and had a blinking error light.They were unable to add any beds to the receiver cards.Technical support (ts) had her power down the org for 2 minutes, but the error light continued blinking.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
ORG-9110A
Common Device Name
Multiple Patient Receiver
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50484639
Report Number8030229-2026-07056
Device Sequence Number18722971
Product Code DRG
UDI-Device Identifier04931921103906
UDI-Public(01)04931921103906
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9110A
Device Catalogue NumberORG-9110A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown